EconPapers    
Economics at your fingertips  
 

Certificates of Optimality for Mixed Integer Linear Programming Using Generalized Subadditive Generator Functions

Kevin K. H. Cheung () and Babak Moazzez ()

Advances in Operations Research, 2016, vol. 2016, 1-11

Abstract: We introduce generalized subadditive generator functions for mixed integer linear programs. Our results extend Klabjan’s work from pure integer programs with nonnegative entries to general MILPs. These functions suffice to achieve strong subadditive duality. Several properties of the functions are shown. We then use this class of functions to generate certificates of optimality for MILPs. We have performed a computational test study on knapsack problems to investigate the efficiency of the certificates.

Date: 2016
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AOR/2016/5017369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AOR/2016/5017369.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaor:5017369

DOI: 10.1155/2016/5017369

Access Statistics for this article

More articles in Advances in Operations Research from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-29
Handle: RePEc:hin:jnlaor:5017369